# SDR SWIA2020012047829

- Difficulty date: January 10, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N259SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000656
- Aircraft time: 7,042 hours, 5,332 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Broken
- Location: Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY FAIRING CUTOUT FOR PANEL 195AL HAS (10EA) MISSING/BROKEN RECEPTACLES AS MARKED       (C-CHECK)   RO:1/14/2020REMOVED AND REPLACED (10EA) RECEPTACLES ON AFT BELLY FAIRING CUTOUT FOR PANEL 195AL REF. EMB 175 SRM.
